# SDR SWAA2015080442504

- Difficulty date: June 25, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 63,392 hours, 50,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654580775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT FORWARD LOWER CORNER STUB FRAME CRACKED AT BS 295, STRINGER 17R.  REPAIRED FRAME IAW EA.
